# SDR DL76S030454

- Difficulty date: May 10, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 48,798 hours, 23,215 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Damaged
- Location: Antiskid Module
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN - NORMAL RATE APP 140 KTS. AUTOBRAKES DISARMED, AUTO SPEEDBRAKE DID NOT EXTEND UNTIL T/R EXTENDED,WHEEL BRAKES LEFT SIDE NEVER GOT ABOVE 0 INDICATION;RT SIDE BRAKES UP 5 & 6. EXITED AT EOR DUE TO BRAKING.   REPLACED WHEEL ASSY 1,2,5,& 6. PERFORMED BURST TIRE INSP PER05-51-16-2. DURING TRANSDUCER SPIN TEST FOUND NR 1 BRAKE NOT  RESPONDING; FOUND PUSHED BACK PIN ON CANNON PLUG FOR ANTISKID VALVE MODULE. RESEATED, SYS CKS OK.
